It all started about 5 months ago when me and my boyfriend moved in together. he had already shown this skin rash with itchy red bumps on his stomach, bikini line, legs, and a few on the arms.they do not look infected and do not pus at all, and even when they r squeezed only a little bit on clear liquid comes out. i didnt get this same rash until about 2 months after we were living together. i developed extremely itchy bumps on my stomach,thighs, and wrists mainly. this has been going on for about 4 or 5 months now. I went as far as cutting open my mattress to look for bedbugs. i saw nothing. I went to my doctor and he told me it could either be scabies or a staph infection of the skin, hard to tell. so he gave me cream to treat scabies, i followed the directions perfectly even putting it on again a week later. i vacuumed my whole apartment and my mattress, and washed everything. these bumps are still here, and they itch extremely bad at night on my thighs.they bleed very easily if i scratch them, and i am not an easy bleeder. the red bumps seem to get worse when i scratch them, and shrink back down once i quit messing with them. can anyone help me? im miserable.
I would love to know what that is. I have been having the same problem. I spend the night with my boyfriend about a couple nights a week and he has some itchy bumps also along with is roommate. I have them worse than he does. They are the most uncomfortable thing i have ever experienced. They itch 20 times more than mosquito bites. I have searched my house and his for bed bugs but i found nothing. I continually check. I went to the doctor finally fed up, he said it could be a number of things but suspected some form of infection of the skin. So he put me on Bactroban cream and an antibiotic. But I have yet to find relief from the horid itchy bumps.
From the symptoms it looks like scabies bites. Diagnosis of scabies is made by scraping the skin and viewing the material under a microscope to see the characteristic mite or eggs.
You should change the bed linen, your clothes and wash them in hot water and dry them in sun. You can also use medicated soaps as well for bathing. Itching of scabies persists for a few days after completion of treatment also and sometimes there may be recurrent and chronic cases which may require oral treatment of ivermectin. It is basically reserved for very severe, chronic and stubborn scabies that does not respond to conventional therapies. So you should continue the permethrin treatment after consulting a dermatologist and if the symptoms persist then oral ivermectin may need to be prescribed. There is a rule that all family members of the patient of scabies also need to be treated even if they do not have any itching or rashes. Hence please ensure that all your family members also get the topical treatment. If the itching persists even after treatment completion then oral antihistaminics can be taken because itching of scabies takes some days to settle down.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Australian tea tree oil does wonders look in to it. there are also all kinds of natural remedies you could use that are cheap like it may be hard to handle the smell but crushed up garlic and aloe vera made into a paste will help soothe the itch you could also use like vitamin e pills and open them up over the rashes to help calm them down
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.